# SDR CA101005002

- Difficulty date: October 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lakeac 250LAKE
- Aircraft time: 2,311 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE3YR1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 2161110
- Condition: Cracked
- Location: Wing
- Part time: 2,311 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED BEAM ASSY.
